# SDR AALA20121121009

- Difficulty date: November 21, 2012
- Submitted: November 25, 2012
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 41,157 hours, 16,706 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT WING FOWARD SPAR AROUND BOOST PUMP BONDING STRAPS.  REMOVED CORROSION AND REPAIRED PER EA B737-57-027149.
